| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified the reported issue.Physio replaced the device's therapy pcb assembly to resolve the reported issue.After observing proper device operation was observed through functional and performance testing, the device was returned to the customer for use.Physio-control further evaluated the removed therapy pcb assembly and determined that the cause of the reported issue was due to a shorted transistor, designator q8.
Event or Problem Description
The customer contacted physio-control to report a non-critical issue with their device.There was no report of patient use associated with the reported event.Upon evaluation of the customer's device, physio-control observed that the device does not deliver any defibrillation energy when shocking.As a result, defibrillation therapy may be unavailable, if it is needed.